ru en

Publications

2. Stavrova A.K., A^1-invariance of non-stable K_1-functors in the equicharacteristic case, Indagationes Mathematicae 33:2 (2022), 322-333; preprint (2019).
3. F. Bakharev, A. Enin, A. Groman, A. Kalyuzhnuk , S. Matveenko, Yu. Petrova, I.Starkov, S. Tikhomirov, Velocity of viscous fingers in miscible displacement, Journal of Computational and Applied Mathematics, 402 (2022), 113808; preprint (2020).
4. Bessonov R.V., Lukić M., Yuditskii P., Reflectionless canonical systems, I. Arov gauge and right limit, Integral Equations and Operator Theory, 94 (2022); preprint (2020).
5. Delecroix V., Goujard E., Zograf P., Zorich A., Large genus asymptotic geometry of random square-tiled surfaces and of random multicurves; preprint.
7. Voronetsky E.Y., Twisted forms of classical groups, Algebra i Analiz, 34:2 (2022), 56–94; preprint (2020).
8. Gvozdevsky P., Bounded reduction of orthogonal matrices over polynomial rings, Journal of algebra 602 (2022), 300-321; preprint (2021).
9. Gvozdevsky P., Overgroups of subsystem subgroups in exceptional groups: inside a sandwich, Algebra i Analiz 34:4 (2022), 47-73; preprint (2021).
10. Semenov A., Gvozdevsky P., Twisted forms of commutative monoid structures on affine spaces, Journal of Algebra, 608 (2022), 272-289; preprint (2021).
11. Druzhinin A.E., Framed motives of smooth affine pairs, Journal of Pure and Applied Algebra, 226:3 (2022), 106834.
12. Delecroix V., Goujard E., Zograf P., Zorich A., Counting lattice points in moduli spaces of quadratic differentials, accepted for publication in Proceedings of the ICM 2022.
13. Nikitin Ya.Yu., Simarova E.N., Generalized Limit Theorems For U-max Statistics, Journal of Applied Probability, 59:3 (2022), 825 - 848; preprint (2020).
14. Lavrenov A.V., Sinchuk S.S., Voronetsky E.Y., On the A1-invariance of K_2 modeled on linear and even orthogonal groups, International Mathematics Research Notices, rnac320 (2022); preprint (2021).
15. Korotkin D., Zograf P., Tau function and moduli of meromorphic quadratic differentials, SIGMA 18 (2022), 001; preprint.
16. Sultanov O.A., Capture into resonance in nonlinear oscillatory systems with decaying perturbations, Journal of Mathematical Sciences, 262:3 (2022), 374-389.
17. Petrov V.A., Semenov A.V., Geometry of symmetric spaces of type EIII, Algebra i Analiz 34:6 (2022), 217-227; preprint (2022).
18. Semenov A.V., BV-structure on Hochschild cohomology for exceptional local algebras of quaternion type. Case of the small parameter, Zap. nauchn. seminarov POMI, 513 (2022), 164-193; preprint (2022).
19. Druzhinin A.E., Stable A^1-connectivity theorem over a base, Journal für die reine und angewandte Mathematik (Crelles Journal), (2022) 2022:792, 61-91; preprint (2019).
20. Druzhinin A.E., Motivic rigidity for smooth affine henselian pairs over a field, International Mathematics Research Notices, ISSN 1073-7928 (Aug 2022); preprint (2018).
22. Sultanov O.A., Bifurcations in asymptotically autonomous Hamiltonian systems subject to multiplicative noise, International Journal of Bifurcation and Chaos, 32:11 (2022), 2250164, 22 pp.
23. Cherkashin D., Prozorov P., On the minimal sum of edges in a signed edge-dominated graph, The Electronic Journal of Combinatorics 29:3 (2022), P3.38; preprint (2020).
25. Gvozdevsky P., Width of SL(n,O_S,I), Communications in algebra (2022); preprint (2022).
28. Ulitskaya A. Yu., Fourier analysis in spaces of shifts, Journal of Mathematical Sciences, 266 (2022), 603-614.